Free Access
Issue
R.A.I.R.O. Recherche opérationnelle
Volume 8, Number V1, 1974
Page(s) 45 - 56
DOI https://doi.org/10.1051/ro/197408V100451
Published online 09 February 2017
  • M. KRAKOWSKI, Conservation Methods in Queuing Theory, R.A.I.R.O., 7e année V-l, 1973, p. 63-83. [EuDML: 104564] [MR: 331553] [Zbl: 0258.60069]
  • LITTLE John, D. C., A Proof for the Queuing Formula : L = ?W, Oper. Res., vol. 9, No 3, 383-387, 1961. [MR: 125644] [Zbl: 0108.14803]
  • D. R. COX and W. L. SMITH, Queues, John Wiley & Sons, 1961. [MR: 133178]
  • SAATY, THOMAS L., Elements of Queuing Theory with Applications, McGraw-Hill, 1961. [MR: 133176] [Zbl: 0100.34203]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.